Jump to content
tressful11

Thinking of going on a 2 month fin and min break. What are the risks?

Recommended Posts

Fin (and later Dutasteride) as well as minox didn't really slow down the progress of hairloss for me. 
Right now I am taking Dutasteride daily and applying topical minox daily.

I am thinking of going on a month long or 2 month long break from the meds and then switch back to fin from dutasteride after the break. 

What are risks associated with such breaks? Will I lose hair irreversibly?

I don't know if it's really a thing but my thought is that I need to flush my system of all the medicines and start again. Maybe a stupid idea but worth trying if risks are low?

Share this post


Link to post
Share on other sites
2 hours ago, tressful11 said:

Fin (and later Dutasteride) as well as minox didn't really slow down the progress of hairloss for me. 
Right now I am taking Dutasteride daily and applying topical minox daily.

I am thinking of going on a month long or 2 month long break from the meds and then switch back to fin from dutasteride after the break. 

What are risks associated with such breaks? Will I lose hair irreversibly?

I don't know if it's really a thing but my thought is that I need to flush my system of all the medicines and start again. Maybe a stupid idea but worth trying if risks are low?

I've heard of stories where people lost their hair after stopping medications (more so for Mintop than Fin), but I suppose you can get topical Dutasteride - that seems to be in demand right now and much safer than Finesteride also. 

I am considering getting something along the same lines.

Also man, why Finasteride? From your pictures I don't see you bald at all (I know you have problems with your donor). 

I wouldn't be on medications in my 20s if I don't have notice severe balding. This is what I was advised by top doctors in India too. 

Share this post


Link to post
Share on other sites

@tressful11 if you stop Finasteride for 2 months you will lose all benefits you have achieved during the time you have taken this drug. Be prepared for irreversible shock-loss. 

Share this post


Link to post
Share on other sites

Nothing should happen.
you will lose some hair and will get it back when you'll go back to your medications.

Share this post


Link to post
Share on other sites
5 hours ago, tressful11 said:

Fin (and later Dutasteride) as well as minox didn't really slow down the progress of hairloss for me. 
Right now I am taking Dutasteride daily and applying topical minox daily.
 

 This is completely non- sense.
to. say that medications do not work for you, you should know how fast was your hair loss progression without taking fin and minoxidil.
By the other way, If meds do not work for you, why are you concerned to stop taking ?

that said, you should go into deeper details:
how old are you?
how bald are you?
What about your family?
how long have you stayed on meds?

 

  • Like 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×